# SDR AALA202107271318

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 72,612 hours, 8,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33094 R1 DOOR FAILS TO ILLUMINATE EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY BATTERY PACK M33094 R1 DOOR OPERATIONS CHECK GOOD PER B777 AMM 33-51-06.
